Hello and welcome to the forum.
I read your other post also. Your symptoms may very well be from the Pegasys (Interferon).It is very common to have psychiatric sympsoms while taking Interferon.
The agitation may or may not go away on its own. I would not wait to see. If I were you I would talk with the doctor the severe agitation and any other symptoms. If you have a psychiatrist, see the psychiatrist. There are medications that can help you with the mood changes and agitation.
On the other hand, the lack of concentration could very well last the entire time while you are on Interferon. There is not much you can do about it other than to try to compensate for it: make notes for yourself, try to stay focused, write things down, avoid really complicated projects that require concentration, have reminders around (ie like alarms to remember to take the pills), put all appointments on a calandar, keep an eye on whatt you are doing to be sure you are doing it correctly, and so forth.
You are not alone in having these symptoms. Personally, I gave up on trying to read a book, write narratives, work on geneology, do research, tackle big projects, etc. After putting the postage stamps on the left side of the envelope several times, I now make a point of getting them on the right side of the envelope. I take extra care when driving so I do not pass my turn-off (still happens sometimes). I try to pay attention and I write everything down. If I don't write it down, I will definitely not remember it and that is pretty critical when taking pills (to remember if one took them or not). Pill organizers help a lot.
So your symptoms are common. But please seek help for the agitation. Your treatment will go a lot smoother if that is under control.
Is concentration problems the medication or hep c.... or
In my case it is more the Peg/Riba that causes agitation. After a few weeks on Incivek I had a hard time getting worked up over anything let alone all the drama and energy for agitation. Ugh. Now that I am off the Incivek and the further I progress in just Interferon and Ribavarin I feel a little edgy almost all the time.
**Also Pooh makes an excellent point. Hopefully your treating physician told you about the possibility of Interferon-related depression. It can happen to some folks though not all. It can sneak up on you and hit you like a freight train that is why it is recommend that some people take an antidepressant just as a prophylactic against this side effect.
Since today is your first shot it seems like inability to concentrate might be a side effect of anticipation. Of waiting for something to happen or to feel different
I saw all your other posts and appreciate how eager you must be to establish a routine with your meds and know everything to expect in the way of side effects.
Other than overt sides like nausea or maybe even a skin irritation, most of the side effects sneak up on you gradually. For example, one day you will notice it takes more effort to perform a simple task than it did the day prior.
As treatment progressed for me on Incivek I found it difficult to concentrate on the Incivek. I would take my pills and five minutes later literally not remember. That is why staying organized and having a pill case counts.
For me the lack of concentration was the meds (not Hep C), most likely the interferon. I was fine in terms of concentration before I started the meds. At this point, in week 33, I cannot remember exactly when it started. The side effects kept changeing and I was pretty wiped out the first couple of days, and spaced out too. But I think the concentration problems started not too long after I started the meds and they got worse. It is a little difficult to pinpoint everything. I felt so physically crummy on Incivek that I could not get anything done. At some point I noticed I could not even concentrate enough to read a book. For what ever reason, I can be on the forum and do okay, but that really takes very little concentration. It is an effort to sit down and do the bills. Forget reading. Even conversations can be embarrassing because I forget words and places, things I know like the back of my hand. I am a registered nurse and I was trying to describe a problem to the doctor and I could not think of the word bladder. That is how bad the mind can get. One guy on the forum went to start his car and backed out of the garage only to discover the garage door was not open. He was upset that the garage door opener was not working and discovered he had the TV remote control in his hand, not the garage door opener. So if you have mind and concentration and memory problems, it is most likely the meds, and interferon I think is the worst for the mind problems. On the bright side, I felt a lot better physically when I went off the Incivek. It is all relative, lol.